Humira side effects... anyone else?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

UC Dude
Regular Member


Date Joined Aug 2005
Total Posts : 438
   Posted 8/30/2008 5:39 AM (GMT -7)   
It seems like I have very achy joints for a couple of days after my bi-weekly injection. It is annoying like when I was on prednisone.

Also it seems like I am slowly gaining weight. Weight that I don't want or need.

Anyone else have similar stories?

Thanks!
 


Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 550
   Posted 8/30/2008 7:27 AM (GMT -7)   

Hi,

I to am on Humira, and have been since May 5, 2008.  I have started to have joint pain in my hands and upper arms which occurs the day after my shot.  I am going to my GI next week,  as this could be Humira induced lupus.  I experienced the same thing with Remicade, and it got progressively worse with each treatment.  It will evenually go away (for me 1 1/2 years).  The only thing that helped was prednisone and MTX.  It might not hurt to keep track of your symptoms on a calender to show your Dr..

Good Luck to you, and I wish you well.

Julia

 


LisaLee37
Regular Member


Date Joined Apr 2005
Total Posts : 384
   Posted 8/31/2008 9:43 AM (GMT -7)   
I am very fatigued most of the time...constant plugged ears....and I have gained about 14 pounds since being on Humira over the past two years. I am so frustrated with the weight gain!! I am very small and have always had a flat stomach. This weight gain has caused me to have really bad lower back pain. The other frustration, everyone always says how much healthier I look. When inside, I don't feel that way. Good Luck! 

UC Dude
Regular Member


Date Joined Aug 2005
Total Posts : 438
   Posted 9/1/2008 5:41 AM (GMT -7)   
LisaLee37 said...
I am very fatigued most of the time...constant plugged ears....and I have gained about 14 pounds since being on Humira over the past two years. I am so frustrated with the weight gain!! I am very small and have always had a flat stomach. This weight gain has caused me to have really bad lower back pain. The other frustration, everyone always says how much healthier I look. When inside, I don't feel that way. Good Luck!


Interesting. Is your lifestyle, eating habits pretty much the same as before? It seems like I have to work extra hard to try not and overeat. I used to be able to be "good" for most of the week food wise and maintain the weight I wanted. Now it seems like I have slowly crept up from 210 to 218 and cant maintain easily. shakehead
 


LisaLee37
Regular Member


Date Joined Apr 2005
Total Posts : 384
   Posted 9/1/2008 8:09 AM (GMT -7)   
I am 5 feet and my normal weight before Crohn's was always around 103-106. I was officially diagosed with Crohn's in 2000 and have dropped down to 89 pounds many times.

I now weigh in at close to 120. I know this isn't a lot for most people....but keep in mind my height and I am small boned. My eating habits are the same as before. I eat pretty healthy. The only day I blow it, is the day of my injections. For some reason I eat like a pig! I never even gained this much weight on prednisone. When I was on Remicade this happened to me too. I was only on it though for 1 1/2 years before getting lupus, so I never gained as much as I have with Humira.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 7:23 AM (GMT -7)
There are a total of 2,762,995 posts in 303,943 threads.
View Active Threads


Who's Online
This forum has 150655 registered members. Please welcome our newest member, IndyRose.
399 Guest(s), 16 Registered Member(s) are currently online.  Details
older guy, Rrakkma, BnotAfraid, Gemlin, tickbite666, CharlotteR, KristenBee, 3timechamp, Serfr, MissStacy, deltaforce, Traveler, Lessa Rayne, pitmom, straydog, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer